# SDR CALA2019063001097

- Difficulty date: June 27, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNK
- Condition: Scratched
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN DEEP SCRATCH FOUND OUT OF LIMITS. ACCOMPLISHED CATEGORY "B" PERMANENT REPAIR AT FWD CARGO DOOR EXTERNAL SKIN 10" FROM FWD EDGE OF DOOR & 22" FROM LOWER EDGE CUT-OUT IAW SRM 52-00-01, REPAIR 2, FIG 201 PAGE 204 & 205.
